# SDR AALA202409306060

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 63,584 hours, 26,779 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Part number: 181A803058
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STABILIZER TORSION BOX COMPARTMENT, RIGHT HAND HORIZONTAL STABILIZER SLIDING SEAL STRUCTURE FORWARD TRACK WORN AT STA 1104, S6R. ACCOMPLISHED REPAIR PER EA 357819.
